# SDR R61A2020111300756

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 27,525 hours, 21,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002873
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 30,320 hours, 23,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY LIGHT OUT.  R & R AFT RT EMERGENCY BATTERY.
